# SDR 07FDEA00770

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPARTMENT, RT SIDEWALL FRAME AT STA 1761 INNER CHORD DENTED AT L-12R.  UPPER CARGO COMPARTMENT, RH SIDEWALL FRAME AT STA 1761 INNER CHORD DENTED AT L-12R REPAIR CARRIED OUT AS PER SRM 53-30-00 FIG.1 VOL.I. REPETITIVE INSPECTION REQUIRED.  INITIAL INSPECTION AT 14500 CYCLES AND THEREAFTER 9500 CYCLES, INSPECTION TO BE CARRIED OUT AS PER SRM 53-30-00 FIG. 1 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100. ITEM TRANSFERRED TO OPEN ITEMS LIST CONTROL NR 0311193.
